# SDR DLM11010068

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 41,776 hours, 5,323 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: SM600BA5N22
- Condition: Failed
- Location: Mid E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BUS AC AND DC GROUND OFF LEVEL ONE ALERT.  WITH MTC APPR RESET POPPED C/B C-14 UPPER MAINT PANEL POPPED AGAIN IN 4 MINUTES.  DIVERTED TO PDX.  REPLACED RCCB B1-1347 AGSTR CONTROL EPCU BITE THRU CFDS NO FAULTS R-T-S- NML.
